# SDR AALA201708099018

- Difficulty date: August 6, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 9,637 hours, 2,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 83013
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. BROKEN EMERGENCY PATH LIGHT LENS / COVER AT LAVATORY L. REPLACED LIGHT LENS ASSEMBLY PER MM 33-51-19-400.
